# SDR DALA13016370946

- Difficulty date: April 10, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1174-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK X=54 BETWEEN BS 1174 - 1212 AT PAX CABIN.  REMOVED SEAT TRACK AND CORROSION, MEASURE DRILLED NEW SEAT TRACK IAW SRM 51-10-3 PAR 26, 21, 14, 38, 53-05,  FIG 4B1 AND 51-30-2, 51-30-1.
